# SDR 7AJA20150113010

- Difficulty date: January 11, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N1076K
- Make and model: Beech C90A
- Aircraft serial: LJ1461
- Aircraft time: 6,664 hours, 9,496 cycles
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: EM6039
- Part serial: 1194
- Condition: Burned Out
- Location: Cockpit
- Part time: 6,664 hours, 9,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING COULD SMELL SOMETHING THAT WAS DESCRIBED AS BURNING CHARCOAL.  UPON FURTHER DISCOVERY IT WAS DETERMINED THAT THE BLOWER MOTOR, LOCATED BELOW THE RUDDER PEDALS ON THE LT SIDE, HAD BECOME INOPERATIVE & WAS REPLACED WITH A NEW PART.  THE OPERATIONAL CHECK WAS GOOD, NO FURTHER PROBLEMS WITH SYS.
